# SDR DHL2007781011

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 651767321
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG DRAG BRACE FITTING HAS CORROSION ON BOTH DRAG BRACE ATTACH LUGS, IN LUG BORE'S AND ON LUG FACES.  REMOVED CORROSION IN LUG BORES;  MATERIAL REMOVED FOUND OUT OF LIMITS PER B727 SRM 53-40-1 FIG 1.  REMOVED AND REPLACED NLG DRAG BRACE FITTING PER B727 SRM 51-30-5 AND 51-30-2.
